# SDR ASAA0080405

- Difficulty date: June 28, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061221
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CRACK IN CUSP WEB, FS 1231 TO 1258, LONGERON 18R.  REMOVED AND REPLACED WEB IAW DC9 SRM 51-30-02.  (M)
